# SDR COMA9710407

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12017415087
- Condition: Punctured
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECEIVED DAMAGE FROM BAGGAGE CART.  DAMAGE CONSISTS OF APPROXIMATELY 2 INCH LONG PUNCTURE AND DENT BETWEEN STRINGERS 16L AND 17L, JUST AFT OF FRAME 45.  THE AIRCRAFT WAS FERRIED TO MCO FOR REPAIR.  THE FUSELAGE SKIN WAS REPAIRED PER APPROVED EMBRAER REPAIR SCHEME SST1071/97 AND JRM 53-00-01, FIGURE 202.
